# SDR FDEA202106071509

- Difficulty date: June 7, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SKIN AT THE SLAT ANTI-ICE DUCT CUT OUT UPPER INBOARD CORNER HAS A .400 IN.   CRACK (MARKED) REPAIRED NOTED CRACK AS REQUIRED PER SRM REQUIREMENTS REF SRM 57-10-00 VOL 1   FIG 103 PG 483-488
